Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Wart on thumb, used wart paint but recurred, extremely painful and red. Treatment ?

I have some sort of wart on my thumb , i have used wart off paint, which seemed to work for the first time, then the wart came back, and now if i use wart of paint and cover the wart from breathing it just becomes EXTREMELY painful to touch and is red underneath the wart. i work rurally and don t have access to a doctor or pharmacy for at least two weeks. i work as a mechanic, hence the wart is effecting my work with the pain.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Dear thanks for your question,you have warts on thumb,and wart off paint is not working ,2nd time.Dear treatment for wart is No 1 get it removed surgicallyNo 2 get it removed by cryo surgery and finally No 3 ,burn it by electric cautry.for all these procedure you have to consult a doctor
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor